Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   2018 , Volume 18 , Number 1 ; Page(s) 163 To 178.
 
Paper: 

ON SOMEWHAT FUZZY AUTOMATA CONTINUOUS FUNCTIONS IN FUZZY AUTOMATA TOPOLOGICAL SPACES

 
 
Author(s):  KRITHIKA N., AMUDHAMBIGAI B.
 
* 
 
Abstract: 

In this paper, the concepts of somewhat fuzzy automata continuous functions and somewhat fuzzy automata open functions in fuzzy automata topological spaces are introduced and some interesting properties of these functions are studied. In this connection, the concepts of fuzzy automata resolvable spaces and fuzzy automata irresolvable spaces are also introduced and their properties are studied.

 
Keyword(s): SOMEWHAT FUZZY AUTOMATA CONTINUOUS FUNCTION, SOMEWHAT FUZZY AUTOMATA OPEN FUNCTION, FUZZY AUTOMATA RESOLVABLE AND FUZZY AUTOMATA IRRESOLVABLE SPACE
 
 
References: 
  • ندارد
  •  
 
Click to Cite.
APA: Copy

KRITHIKA, N., & AMUDHAMBIGAI, B. (2018). ON SOMEWHAT FUZZY AUTOMATA CONTINUOUS FUNCTIONS IN FUZZY AUTOMATA TOPOLOGICAL SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, 18(1 ), 163-178. https://www.sid.ir/en/journal/ViewPaper.aspx?id=570171



Vancouver: Copy

KRITHIKA N., AMUDHAMBIGAI B.. ON SOMEWHAT FUZZY AUTOMATA CONTINUOUS FUNCTIONS IN FUZZY AUTOMATA TOPOLOGICAL SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2018 [cited 2021May14];18(1 ):163-178. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=570171



IEEE: Copy

KRITHIKA, N., AMUDHAMBIGAI, B., 2018. ON SOMEWHAT FUZZY AUTOMATA CONTINUOUS FUNCTIONS IN FUZZY AUTOMATA TOPOLOGICAL SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 18(1 ), pp.163-178. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=570171.



 
  pdf-File
Yearly Visit 70 Persian Abstract
 
Latest on Blog
Enter SID Blog